Title of article :
An adaptive stabilized finite element scheme for the advection–reaction–diffusion equation Original Research Article
Author/Authors :
Rodolfo Araya، نويسنده , , Edwin Behrens، نويسنده , , RODOLFO RODRIGUEZ، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
13
From page :
491
To page :
503
Abstract :
An adaptive finite element scheme for the advection–reaction–diffusion equation is introduced and analyzed. This scheme is based on a stabilized finite element method combined with a residual error estimator. The estimator is proved to be reliable and efficient. More precisely, global upper and local lower error estimates with constants depending at most on the local mesh Peclet number are proved. The effectiveness of this approach is illustrated by several numerical experiments.
Journal title :
Applied Numerical Mathematics
Serial Year :
2005
Journal title :
Applied Numerical Mathematics
Record number :
942421
Link To Document :
بازگشت